Noncommutative central limit theorem for Gibbs temperature states

Authors

  • A. Vict. Antoniouk
  • A. Val. Antoniouk
  • Yu. G. Kondratiev

Abstract

For Gibbs temperature states, the scheme of the proof of the noncommutative central limit theorem is given by using the commutative central limit theorem for corresponding Euclidean measures. Applications are constructed for the model of a temperature-anharmonic crystal and the generalized Ising model with compact continuous configuration space.

Published

25.03.1995

Issue

Section

Research articles

How to Cite

Antoniouk, A. Vict., et al. “Noncommutative Central Limit Theorem for Gibbs Temperature States”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 3, Mar. 1995, pp. 299–306, https://umj.imath.kiev.ua/index.php/umj/article/view/5417.